MathSciNet Relay Station
MathSciNet bibliographic data
MR2550152 (2011f:35062) 35J10 (34L25 35B40 35R01 58J50)
Schlag, Wilhelm; Soffer, Avy; Staubach, Wolfgang Decay for the wave and Schrödinger evolutions on manifolds with conical ends. II. Trans. Amer. Math. Soc. 362 (2010), no. 1, 289–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement